# SDR ABXA9800061

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142231
- Condition: Corroded
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK COMPLIANCE WITH AD 96-10-11 AND S/B 53A147, FOUND CRACKS IN EXTERIOR SKIN AT FS 996 BETWEEN LONGERONS 3R-4R.  REPAIRED CRACKS IAW ABX EA 53-11005-104.
